# SDR SWAA2018122027772

- Difficulty date: December 15, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 14,544 hours, 6,271 cycles
- System (JASC): 5240 · Service Doors
- Part: Hinge
- Part number: 141A6273
- Condition: Cracked
- Location: Access Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL AIR ACCESS DOOR LT HINGE CRACKED.  R&R HINGE IAW MM.
